MathSciNet Relay Station
MathSciNet bibliographic data
MR1936475 14H99 (19F15)
Pablos Romo, Fernando On the tame symbol of an algebraic curve. Comm. Algebra 30 (2002), no. 9, 4349–4368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement